Lyrica does cause dizzinees,drowsiness and sedation.
Do not stop using Lyrica suddenly without first talking to your doctor. You may need to use less and less before you stop the medication completely.
I came across this post and was wondering about Lyrica having morphine components.
I was told Lyrica is an anti seziure that yes, can cause an elevated mood but that isnt connected to narotic pain medication as it is in another catagory of medication all together.
I've tried to look for info about Lyrica having morphine components and havent found anything mentioning that or a list of schedualed drugs that includes Lyrica.
Can you let me know where you came across that info so that I can know more about it Lyrica?
The info is in any drug classification/drug ref book,,It is generaly used for people with nevrve pain that have Herpes Zoster and those who have Diabetic Neuropathy,,Lyrica is a stronger version of Neurontin (if you know what that is) I will look to see if I can find the info on the net and send u the link.
here is what a schedule 5 drug is
 Schedule V drugs
Main article: List of Schedule V drugs
(A) The drug or other substance has a low potential for abuse relative to the drugs or other substances in schedule IV.
(B) The drug or other substance has a currently accepted medical use in treatment in the United States.
(C) Abuse of the drug or other substance may lead to limited physical dependence or psychological dependence relative to the drugs or other substances in schedule IV.
Schedule V drugs are only available for a medical purpose.
Drugs on this schedule include:
Cough suppressants containing small amounts of codeine (e.g., promethazine+codeine);
Preparations containing small amounts of opium or diphenoxylate (used to treat diarrhea);
Pregabalin (Lyrica), an anticonvulsant and pain modulator.
Some centrally-acting anti-diarrhoeals, such as diphenoxylate (Lomotil) when mixed with atropine to make it unpleasant for people to grind up, cook, and inject. Difenoxin with atropine (Motofen) has been moved to Schedule IV. Otherwise the drugs are in Schedule II.
For those on Lyrica, it does initially cause balance problems, and when I first started taking it, I couldn't drive for a several hours afterwards. Gradually various side effects went away, altho I am still careful with driving. Lyrica does work very well for some pain, and for me, to wake up for the first time in years without dreadful low back pain, so bad that it used to take me an hour to get out of bed, was a miracle. Also, Lyrica's dose does have to be increased for some, but it does plateau fairly quickly. I also take it with Codeine, an opiate and controlled substance, which works in good synergy with Lyrica.
I have been taking Lyrica for almost a year and two months ago my doctor increased the mgs and added Tramadol to the mix. I have since notice a rapid decline in my cognitive function. It is very hard for me to recall words and speak with authority on any subject. I am no longer able to do group presentations or live interviews because I have no idea how I will sound. Does anyone else take this mix? having similar difficulties with side effects?
I take Lyrica with Codeine, as well as a tranquilizer and SSRI antidepressant. I am pretty doped up, but I am disabled and stay at home, so I don't mind it. The Codeine is somewhat similar to your Tramadol. But according to literature, IT IS THE LYRICA that will cause memory and concentration problems. Probably the increase in the Lyrica dose you received is what is doing this to you. Also, the Tramadol can increase the effects of Lyrica. Could be you'll get used to the changes in your medicines after a few weeks, but you'll have to talk with your prescribing physician about all this.
In the meantime, I think you could try this. When you work, you can take less Lyrica, and when you get home, you can take more Lyrica. That might clear your head when at work. Same thing with the Tramadol. They are good medicines, but I too mix up my words and have trouble concentrating, but it's partly from my medicines and partly because of the distraction of pain and anxiety I feel from a bad car wreck. Even tho I stay at home, whenever I know I'm going out, I try to space out my doses so I can accomplish what I need to, and then when I get home, I make up for it then.
I had memory and cognitive problems on Lyrica. I had to stop using it because my job depends on a sharp mind and ability to analyze. The drug did indeed take my pain away! I may go back on it when I am retired and no longer have to worry about the mind "flatness" this drug gives you. I could not remember people's names (something I an very good at doing). I could not remember phone numbers, addresses, word choices.......embarrassing at times. I am trying neuronton now. Not as good at taking the pain away, but my mind is back
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.